# SDR ASOA2015071413332

- Difficulty date: June 21, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 28,914 hours, 20,758 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CENTER FLOORBEAM CORRODED.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00-101-001-A01.  R & R THE FLOORBEAM ANGLE IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-25-06-001-001-A01, 51-25-16-001-001-A01, AND 51-21-11-001-001-A01 AND DWG  CC670-34010, REV J.
